Does anyone know if taking xanax and restoril together(not at the same time, like hours apart) is dangerous? I just got restoril and I am just nervous. I take my xanax during the day and I was going to just take the restoril at night? Any suggestions? I have a hard time falling asleep and I cant ever sleep past like 5 or 6 am... I always wake up, even if I take my xanax before bed. So, I guess I am just making sure the two are safe to take together. Thanks!
if your doctor gave you both meds im sure there ok to take... my son used to take restoril an clonopin an it didnt hurt him ... BUT REMEMBER EVERYONE IS DIFFERENT... god bless
Hello ivy458. I usually don't answer questions that have previously been answered, but here I am. I'm no doctor but know these two drugs very well. The restoril is a benzodiazepine, just as is also the xanax. Both, although some people disagree in regards to the restoril being addictive, they feel its not. I agree only in as much as they might take longer to be dependant upon. Xanax, will help some people to sleep but its not usually precribed for that purpose. Its a fast acting drug that gives quick relief to ones anxiety levels. In the case of your taking them further apart, it really will do little for you not to become addicted. Restoril is prescribed usually for short term relief from not sleeping. Its done so just because of the addictive nature of the drug. The longer on either, the more difficult it will be to stop taking them. Is it safe? Yes, I suppose, not knowing the doses of either one. Best of wishes to you,pledge
I take xanax for anxiety on a regular basis. 2~4 mg a day. I have restoril 30 mg capsules on hand as a back up in case I run out of xanax. As far as taking them together I have personally never had an adverse reaction. The 'high' from restoril is nearly nonexistent for me I imagine partly due to my tolerance for benzo. It does aid in my ability to fall asleep and in a pinch will be a stand in for temporary anxiety relief.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.